I have a history of ocd and a little depression when I was younger . Up until now I’ve taken a number of SSRIs and finally recently risperidone which I’m almost tapered off of for ocd.I have been symptom free for a while and believe I can be a pilot. I have a number of hours of flying time from over the years. The issue is I have a history of taking abilify and an SSRI and risperidone which is also an anti psychotic and cymbalta. I’ve never been diagnosed with psychosis but the risperidone (antipsychotic) can help with ocd. If I’ve been off of all of medicine and am stable is a first class medical eventually possible? They say it’s unacceptable to have a history of multi drug agent psychiatric drug used in conjunction with an SSRI. Is my airline pilot career not possible and has this ever been done. Thanks
From the FAA's website has a lot of the information for you. This page on SSRI's specifically has even more info to read up on. If you burrow down you will find a lot of worksheets and AME advisory papers most of which ultimately state
Requires FAA Decision/Submit to FAA for approval
This basically means that the AME can not make the decision and its up to the FAA directly. That being said there is hope and they do make a path pretty clear for you to take.
In any case if you are tapering off a drug it may be best to wait until you are off it completely to go see an AME. The FAA seems to be much more cut and dry on current usage and far more "case by case" on historical usage based on the way the regs are written.
You may also want to take a look at the regulations here
AOPA has been working with the FAA on these kinds of questions. You can see a "MEDICAL CERTIFICATION, FAA ACCEPTED MEDICATIONS DATABASE" by joining AOPA.org and then selecting Pilot Resourses/Medical Resources, and Medications Database.
That list shows: Cymbalta / duloxetine NOT ALLOWED, antidepressant, depression, diabetic neuropathy
So you might want to work an AOPA medical certification specialists and your doctor to see if you can get off that.